# SDR QXEA2009070600496

- Difficulty date: July 2, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,605 hours, 21,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - NR 10 SEAT TRACK HAS CORROSION ON THE FLAT PORTION OF THE TRACK AT STA X30.10, X-16.5 AND X2.0.  REMOVED CORROSION IN AFFECTED AREAS.  MAX DEPTH AT EACH LOCATION WAS STA X30.10=.018", X16.5 = .016", X2.0=.012" WITHIN LIMITS PER RD 8/4-53-884.  PERFORMED HFEC INSPECTION OF BLENDED AREAS IAW 1-84-74, PT-6 51-00-01, NO CRACKS NOTED.  COMPLETED REPAIR PROCESS ON SEAT TRACK NR 10 IAW RD 8/4-53-884, STEP NR 6, 7 AND 8.
